IEEE - Institute of Electrical and Electronics Engineers, Inc. - Summation Inequalities to Bounded Real Lemmas of Discrete-Time Systems With Time-Varying Delay

Author(s): Chuan-Ke Zhang ; Yong He ; Lin Jiang ; Min Wu ; Hong-Bing Zeng
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2017
Volume: 62
Page(s): 2,582 - 2,588
ISSN (CD): 2334-3303
ISSN (Electronic): 1558-2523
ISSN (Paper): 0018-9286
DOI: 10.1109/TAC.2016.2600024
Regular:

Summation inequality is an important technique for analysis of discrete-time systems with a time-varying delay. It seems that from the literature a tighter inequality usually leads to a less... View More

Advertisement